# SDR USAA2012022800009

- Difficulty date: February 26, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 71,517 hours, 32,043 cycles
- Engine: Iae V2500A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Solenoid Valve
- Part number: AC69574
- Part serial: MA171
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 53,269 hours, 24,053 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 70-80 KNOTS DUE TO ENGINE 1 SYSTEM FAULT AND APPROX 645 EGT.  AIRCRAFT HAD ANOTHER REJECTED TAKEOFF ON THE SAME FLIGHT JUST PRIOR TO THIS TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE HPC STAGE 10 SOLENOID VALVE (4023KS) IAW AIRBUS MAINTENANCE MANUAL 75-32-53-400-010.
